# SDR DHL200072439C

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 9651252001
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND RT WW DOOR I/B SECTION,  CENTER FWD HINGE CRACKED.  REMOVED AND REPLACED WITH NEW CENTER FWD HINGE AT RT WW DOOR I/B SECTION.  OPS CHECKED PER MM 32-30-00.
